Alert archive / Illinois / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 49, NWS Lincoln, IL

May 26, 2019Champaign County, Vermilion County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 26, 2019, 1:30 AM CDT for Champaign County, Vermilion County, Illinois. It was in force for 45 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2019, 1:30 AM CDT (06:30 UTC)
Expired
May 26, 2019, 2:15 AM CDT
In force
45 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Champaign County, IL, Vermilion County, IL

The radar

The Lincoln radar (KILX), 126 km from the middle of the area, began a volume at 06:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 1:30 AM CDTTSTM WND DMGUrbana, ILNUMEROUS TREES DOWN. ROOF DAMAGE TO A HOUSE.
May 26, 1:30 AM CDTTSTM WND DMGUrbana, ILROOF BLOWN OFF ONE HOUSE, PARTIAL GARAGE COLLAPSE, TREE FELL ON THE ROOF OF A HOUSE ACROSS THE STREET.
May 26, 1:39 AM CDTTSTM WND DMG2 N Homer, ILROOF PARTIALLY TORN OFF METAL FARM BUILDING. DELAYED REPORT.
May 26, 1:40 AM CDTTSTM WND DMG1 S St. Joseph, ILDELAYED REPORT. TWO LARGE TREES FELL ON HOUSE. SEVERAL LARGE TREES ON PROPERTY EITHER SNAPPED OR UPROOTED. TIME ESTIMATED.
May 26, 1:42 AM CDTTSTM WND DMGRoyal, ILSEVERAL TREES DOWN
May 26, 1:47 AM CDTTSTM WND GST 57Sidney, IL
May 26, 1:55 AM CDTHAIL 1Potomac, IL
May 26, 2:00 AM CDTTSTM WND DMGDanville, ILSCATTERED TREES DOWN IN DANVILLE
May 26, 2:00 AM CDTTSTM WND GST 54Hoopeston, IL
May 26, 2:00 AM CDTTSTM WND GST 60Tilton, ILAT COUNTY EOC
May 26, 2:00 AM CDTNON-TSTM WND GST 54Hoopeston, IL
May 26, 2:15 AM CDTTSTM WND GST 52Vermilion County Airpor, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 12:39 AM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 6.5 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2019-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 868 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2019-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
868 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1545 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted.

858 
WUUS53 KILX 260630
SVRILX
ILC019-183-260715-
/O.NEW.KILX.SV.W.0049.190526T0630Z-190526T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
130 AM CDT Sun May 26 2019

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Vermilion County in east central Illinois...
  Eastern Champaign County in east central Illinois...

* Until 215 AM CDT.

* At 129 AM CDT, severe thunderstorms were located along a line
  extending from near Gifford to near Pesotum, moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated. At 125 AM, a wind gust of 63 mph was 
           reported at Willard Airport near Savoy. 

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Champaign, Danville, Rantoul, Urbana, Savoy, Hoopeston, St. Joseph,
  Georgetown, Tolono, Westville, Tilton, Catlin, Oakwood, Philo,
  Rossville, Sidney, Homer, Thomasboro, Gifford and Ridge Farm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3988 8754 3989 8835 4040 8813 4040 8794
      4049 8793 4049 8753
TIME...MOT...LOC 0629Z 271DEG 36KT 4037 8802 3989 8824 

HAIL...<.75IN
WIND...60MPH
 
$$

Geelhart
3 follow-up statements
282 
WWUS53 KILX 260648
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
148 AM CDT Sun May 26 2019

ILC019-183-260715-
/O.CON.KILX.SV.W.0049.000000T0000Z-190526T0715Z/
Vermilion-Champaign-
148 AM CDT Sun May 26 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR VERMILION AND EASTERN CHAMPAIGN COUNTIES...

At 148 AM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Gifford to near Fithian to near
Broadlands, moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Danville, Hoopeston, St. Joseph, Georgetown, Westville, Tilton,
Catlin, Oakwood, Rossville, Sidney, Homer, Gifford, Ridge Farm,
Ogden, Potomac, Fairmount, Sidell, Rankin, Fithian and Belgium.

This includes Interstate 74 between mile marker 189 and the Indiana 
border.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3988 8754 3989 8815 4040 8806 4040 8794
      4049 8793 4049 8753
TIME...MOT...LOC 0648Z 265DEG 45KT 4037 8794 4014 8791 3989 8803 

HAIL...<.75IN
WIND...60MPH
 
$$

Geelhart
558 
WWUS53 KILX 260701
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
201 AM CDT Sun May 26 2019

ILC019-260710-
/O.CAN.KILX.SV.W.0049.000000T0000Z-190526T0715Z/
Champaign-
201 AM CDT Sun May 26 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHAMPAIGN COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
east central Illinois.

LAT...LON 3989 8793 4038 8789 4049 8789 4049 8753
      3988 8754
TIME...MOT...LOC 0700Z 269DEG 39KT 4037 8776 4014 8773 3989 8785 

$$

ILC183-260715-
/O.CON.KILX.SV.W.0049.000000T0000Z-190526T0715Z/
Vermilion-
201 AM CDT Sun May 26 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR VERMILION COUNTY...

At 200 AM CDT, severe thunderstorms were located along a line
extending from near Rossville to near Oakwood to Sidell, moving east
at 45 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Danville, Hoopeston, Georgetown, Westville, Tilton, Catlin, Oakwood,
Rossville, Ridge Farm, Potomac, Fairmount, Sidell, Rankin, Fithian,
Belgium, Muncie, Bismarck, Indianola, Henning and Jamaica.

This includes Interstate 74 between mile marker 200 and the Indiana 
border.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Lincoln.

&&

LAT...LON 3989 8793 4038 8789 4049 8789 4049 8753
      3988 8754
TIME...MOT...LOC 0700Z 269DEG 39KT 4037 8776 4014 8773 3989 8785 

HAIL...0.88IN
WIND...60MPH
 
$$

Geelhart
333 
WWUS53 KILX 260715
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
215 AM CDT Sun May 26 2019

ILC183-260725-
/O.EXP.KILX.SV.W.0049.000000T0000Z-190526T0715Z/
Vermilion-
215 AM CDT Sun May 26 2019

...THE SEVERE THUNDERSTORM WARNING FOR VERMILION COUNTY HAS
EXPIRED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.  However gusty
winds and heavy rain are still possible.

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
east central Illinois.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Lincoln.

LAT...LON 3989 8793 4038 8789 4049 8789 4049 8753
      3988 8754
TIME...MOT...LOC 0715Z 271DEG 36KT 4037 8759 4014 8756 3989 8769 

$$

Geelhart

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 12:38 AM CDT, 52 minutes earlier.

Area forecast discussion, May 26, 12:38 AM CDT, 52 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
1238 AM CDT Sun May 26 2019

.UPDATE...
Issued at 953 PM CDT Sat May 25 2019

A developing band of convective precipitation is moving across the
Mississippi River and into northwestern and western Illinois.
Current radar has this system sliding into Knox, Fulton, and
Schuyler right now, and will continue to shift eastward while
growing toward the south over the next several hours. Strong to
severe storms are expected with these storms, to include: damaging
winds, large hail, and possibly an isolated tornado. Another
larger system will slide northeast out of the central Plains
overnight, arriving in the Midwest early Sunday morning. This is
expected to bring showers and isolated thunderstorms to the region
by daybreak.

This is all riding just south of a frontal boundary. With warm,
moist air filtering into the region overnight, these storms are
forecast to hold steady. The possibility of a downstream watch is
likely, as storms continue to hold strength.

&&

.SHORT TERM...(This evening through Sunday)
ISSUED AT 329 PM CDT Sat May 25 2019

Synoptic pattern remains unchanged from the past several
days...with a large upper-level ridge anchored over the Deep
South and a pronounced trough in place west of the Rockies.
Central Illinois continues to be located in the prevailing
southwesterlies between these two features, resulting in periodic
showers and thunderstorms. While 20z/3pm radar mosaic is clear
across the KILX CWA, the next round of convection is expected to
begin developing upstream across eastern Kansas into northern
Missouri over the next couple of hours. A slow-moving cold front
interacting with a moderately unstable/sheared environment will
trigger scattered thunderstorms across this area...with the
storms gradually working into the Illinois River Valley by mid
evening. Convection will become more widespread overnight into
Sunday morning as a short-wave trough currently over New Mexico
approaches from the southwest and provides additional lift. It
appears an organized cluster of storms may develop ahead of this
wave toward dawn Sunday, then track E/SE into Indiana by midday
Sunday. Have therefore increased PoPs to likely/categorical
everywhere north of I-70 late tonight into Sunday morning. Once
this complex exits, scattered thunderstorms will re-develop along
the residual outflow boundary during the late afternoon and
evening. Exact location of this boundary is uncertain, but model
consensus suggests it will be south of I-70. Have therefore
focused highest PoPs Sunday afternoon across the far SE CWA. Total
rainfall tonight through Sunday will be highest in a corridor from
Rushville/Macomb eastward toward Bloomington where 1 to 1.25 will
be likely.

.LONG TERM...(Sunday night through Saturday)
ISSUED AT 329 PM CDT Sat May 25 2019

Short-wave ridging in the wake of the Sunday storm complex will
lead to a warm/dry evening across central Illinois before
scattered convection once again develops late Sunday night into
Monday morning along a warm front lifting northward through the
area. After a few morning storms, much of the convection will
shift into northern Illinois and the Great Lakes by Monday
afternoon as SE CONUS ridge builds northward into the region. A
period of very warm/dry weather appears likely from Monday
afternoon through much of Tuesday as the ridge shunts the
convection N/NW of Illinois. Highs both days will climb well into
the 80s, with a few spots across the southern half of the CWA
reaching 90 degrees.

The western U.S. trough will eject E/NE next week, eventually
flattening the upper ridge and pushing a cold front through
Illinois. Models still do not agree exactly on the timing of this
process, but consensus suggests a round of showers/storms Tuesday
night into Wednesday morning, then again Wednesday night into
Thursday morning before the system finally pushes through the
region. After the cold front passes, high temperatures will drop
back into the 70s Thursday through Saturday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1231 AM CDT Sun May 26 2019

Convective storms continue to impact the region tonight, as a
frontal boundary remains north of the area. This is allowing warm,
southerly flow into the region, which is continuing to feed
development. This will hold -SHRA with VCTS at all terminals
throughout most of the night, as an east-west oriented band
sets up. Main system is beginning to diminish across eastern
Kansas, this will arrive around 10-12z lasting into mid-morning.
Some gusty winds will be possible with any thunderstorms, however
normal sustained winds will remain light throughout period.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...Baker
SHORT TERM...Barnes
LONG TERM...Barnes
AVIATION...Baker
Hazardous weather outlook, May 25, 3:14 PM CDT, 10 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
314 PM CDT Sat May 25 2019

ILZ027>031-037-038-261100-
Knox-Marshall-McLean-Peoria-Stark-Tazewell-Woodford-
314 PM CDT Sat May 25 2019

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Widely scattered thunderstorms are possible this evening, but
should become more numerous tonight. A few storms later tonight
and overnight may briefly be strong or severe, but a widespread
severe weather threat is not expected. However, areas of heavier
rain may result in some flooding.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

There will be additional periodic chances for thunderstorms
through Tuesday night. While isolated strong to severe storms are
possible on Monday, the best chance of any severe weather is
Tuesday afternoon and evening.

Moderate flooding will continue along the Illinois River through
the period. However, flooding along the Spoon River should
subside around mid week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ036-040>042-047>051-261100-
Cass-Fulton-Logan-Mason-Menard-Morgan-Sangamon-Schuyler-Scott-
314 PM CDT Sat May 25 2019

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Widely scattered thunderstorms are possible this evening, but
should become more numerous tonight. A few storms later tonight
and overnight may briefly be strong or severe, but a widespread
severe weather threat is not expected. However, areas of heavier
rain may result in some flooding.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

Major flooding will continue along much of the Illinois River
through the end of the month.

There will be additional periodic chances for thunderstorms
through Tuesday night. The best chance of any severe weather is
Tuesday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

ILZ043>046-052>057-061-261100-
Champaign-Christian-Coles-De Witt-Douglas-Edgar-Macon-Moultrie-
Piatt-Shelby-Vermilion-
314 PM CDT Sat May 25 2019

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...TONIGHT...

Widely scattered thunderstorms are possible this evening, but
should become more numerous tonight. A few storms later tonight
and overnight may briefly be strong or severe, but a widespread
severe weather threat is not expected. However, areas of heavier
rain may result in some flooding.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

There will be periodic chances for thunderstorms through Tuesday
night. A few of the storms Monday afternoon and evening may be
strong, as well as on Tuesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

ILZ062-063-066>068-071>073-261100-
Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland-
314 PM CDT Sat May 25 2019

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...TONIGHT...

Widely scattered thunderstorms are possible this evening, but
should become more numerous tonight. A few storms later tonight
and overnight may briefly be strong or severe, but a widespread
severe weather threat is not expected. However, areas of heavier
rain may result in some flooding.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

Additional thunderstorms are expected on Sunday, and Tuesday night
into early Wednesday. Some of the storms may be strong.

Minor flooding will continue along the Wabash and Little Wabash
Rivers into the middle of the week. However, flooding on the
lower Embarras River should subside Sunday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required late this afternoon into early
evening.

Auten

In the hours before

Local storm report, May 26, 12:45 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1245 AM CDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 AM     TSTM WND GST     TOWANDA                 40.56N 88.90W
05/26/2019  M52 MPH          MCLEAN             IL   PUBLIC

&&

LBARKER
Special weather statement, May 26, 1:06 AM CDT, 24 minutes before
Special Weather Statement
National Weather Service Lincoln IL
106 AM CDT Sun May 26 2019

ILZ052-054-061-260645-
Christian-Moultrie-Shelby-
106 AM CDT Sun May 26 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHRISTIAN...SOUTHERN
MOULTRIE AND NORTHERN SHELBY COUNTIES UNTIL 145 AM CDT...

At 105 AM CDT, Doppler radar was tracking a strong thunderstorm near
Assumption, or 11 miles east of Taylorville, moving east at 45 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Sullivan, Moweaqua, Bethany, Assumption, Findlay, Allenville,
Westervelt, Gays, Wolf Creek State Park, Eagle Creek State Park and
Kirksville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central Illinois. A Severe Thunderstorm Watch also remains in effect
until 600 AM CDT for east central Illinois.

LAT...LON 3949 8916 3965 8916 3965 8848 3944 8848
TIME...MOT...LOC 0605Z 270DEG 41KT 3957 8906

Geelhart
Special weather statement, May 26, 1:16 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Lincoln IL
116 AM CDT Sun May 26 2019

ILZ045-260700-
Champaign-
116 AM CDT Sun May 26 2019

...SIGNIFICANT WEATHER ADVISORY FOR CHAMPAIGN COUNTY UNTIL 200 AM
CDT...

At 115 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mansfield to Atwood. Movement was east at
50 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Champaign, Rantoul, Urbana, Savoy, Mahomet, St. Joseph, Tolono,
Fisher, Philo, Sidney, Homer, Thomasboro, Gifford, Ogden, Pesotum,
Bondville, Broadlands, Allerton, Lake Of The Woods and Seymour.

This includes the following highways...
 Interstate 57 between mile markers 218 and 257.
 Interstate 72 between mile markers 174 and 182.
 Interstate 74 between mile markers 169 and 198.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Lincoln.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central Illinois. A Severe Thunderstorm Watch also remains in effect
until 600 AM CDT for central and east central Illinois.

LAT...LON 3988 8794 3988 8846 4040 8846 4040 8793
TIME...MOT...LOC 0615Z 269DEG 45KT 4020 8847 3982 8847

Geelhart
Local storm report, May 26, 1:19 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
119 AM CDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND DMG     DECATUR                 39.85N 88.93W
05/26/2019                   MACON              IL   EMERGENCY MNGR

            TREE DOWN ON A HOUSE

1249 AM     TSTM WND DMG     ARGENTA                 39.99N 88.82W
05/26/2019                   MACON              IL   EMERGENCY MNGR

            SHED BLOWN INTO NEIGHBORS YARD

&&

LBARKER
Local storm report, May 26, 1:22 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
122 AM CDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1226 AM     TSTM WND DMG     DIVERNON                39.57N 89.65W
05/26/2019                   SANGAMON           IL   TRAINED SPOTTER

            8.75 INCH DIAMETER TREE DOWN ON ROADWAY. TIME BASED ON
            RADAR.

&&

LBARKER
Local storm report, May 26, 1:30 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
130 AM CDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 AM     TSTM WND GST     SAVOY                   40.06N 88.25W
05/26/2019  M63 MPH          CHAMPAIGN          IL   ASOS

            AT KCMI ASOS

&&

LBARKER

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 9:16 PM CDTSevere Thunderstorm WarningILXSchuyler59 min
May 25, 10:00 PM CDTSevere Thunderstorm WarningILXFulton, Schuyler45 min
May 25, 10:40 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Tazewell35 min
May 25, 11:07 PM CDTSevere Thunderstorm WarningILXCass, Mason, Schuyler19 min
May 25, 11:09 PM CDTFlash Flood WarningILXFulton, Mason, Schuyler4 hr
May 25, 11:13 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Tazewell47 min
May 25, 11:44 PM CDTSevere Thunderstorm WarningILXMcLean46 min
May 25, 11:50 PM CDTSevere Thunderstorm WarningILXMenard, Sangamon25 min
May 25, 11:54 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan51 min
May 26, 12:15 AM CDTSevere Thunderstorm WarningILXChristian, Sangamon45 min
May 26, 12:26 AM CDTFlash Flood WarningILXLogan2 hr
May 26, 12:29 AM CDTSevere Thunderstorm WarningILXMcLean31 min
May 26, 12:50 AM CDTSevere Thunderstorm WarningILXDeWitt, Macon, Piatt40 min
May 26, 1:06 AM CDTSpecial Weather StatementILXMoultrie39 min
May 26, 1:16 AM CDTSpecial Weather StatementILXChampaign44 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.